# SDR DHL2001727598

- Difficulty date: August 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY-------NR 3 ENGINE, LOWER. COWLING, O/B SIDE, CLOSING ASSIST HALE, SKIN CRACKED.
